MathSciNet Relay Station
MathSciNet bibliographic data
MR2137865 35Q40 (35B45 35J10 35P25)
Georgiev, Vladimir; Ivanov, Angel Existence and mapping properties of the wave operator for the Schrödinger equation with singular potential. Proc. Amer. Math. Soc. 133 (2005), no. 7, 1993–2003.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement